# SDR ASAA2021121436920

- Difficulty date: December 14, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 41,108 hours, 14,370 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA185241C
- Condition: Faulty
- Location: R Wing Rear Spar
- Part time: 41,102 hours, 14,369 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FUEL IMBALANCE BEGAN AT FL 380 ABEAM SPOKANE, WA. NO INDICATION OF TOTAL LOSS OF FUEL, ONLY 2,600 # IMBALANCE BETWEEN MAIN TANKS. COMPLETED "FUEL LEAK-ENGINE" QRH CHECKLIST AND SHUTDOWN #2 ENGINE. NORMAL LANDING AT PDX. NO UNUSUAL FLIGHT CHARACTERISTIC OR ROLLING TENDENCIES. GROUNDED - YES. INITIAL EVALUATION, NO CROSSFEED VALVE LIGHT ON FUEL PANEL AT OVERHEAD. RELAMPED PUSH BUTTON LIGHT, NO HELP. DISCOVERED CB FOR CROSS FEED VALVE, PG-3 B7, POPPED/FOUND OPEN. PERFORMED BC RESET PROCEDURE AND INSPECTION IAW B737-800 AMM 20-60-01, NO DEFECTS NOTED. CB RESET, POPS OPEN WITHIN 5 SECONDS. DISCONNECTED CONNECTOR AT CROSSFEED VALVE, D792 AT V39. RESET CB, STAYS RESET/IN. PULLED AND COLLARD CB AGAIN. SUSPECT BAD CROSSFEED VALVE ACTUATOR MOTOR. RECONNECTED D792. WHILE PERFORMING T/C, FOUND FQIS DEFECT. REF LP 60239088. REMOVED AND REPLACED FUEL CROSSFEED ACTUATOR REF AMM 28-22-21 OPS CHECK GOOD. INDICATIONS IN FLIGHT DECK NORMAL.
